# SDR RRXA000989

- Difficulty date: April 28, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A CRACK ON AFT FRAME AFT PRESSURE BULKHEAD FRAME Z + 18 X + 2 TO -2 TOP ANGLE OF FRAME, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.         REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 53-2-5, FIG 26.
